• Class-preserving automorphisms of some finite 𝑝-groups

    • Fulltext

       

        Click here to view fulltext PDF


      Permanent link:
      https://www.ias.ac.in/article/fulltext/pmsc/125/02/0181-0186

    • Keywords

       

      Class-preserving automorphism; 𝑝-group; central automorphism.

    • Abstract

       

      Let 𝐺 be a finite 𝑝-group of order 𝑝5, where 𝑝 is a prime. We give necessary and sufficient conditions on 𝐺 such that 𝐺 has a non-inner class-preserving automorphism. As a consequence, we give short and alternate proofs of results of Yadav (§5 of Proc. Indian Acad. Sci. (Math. Sci.) 118 (2008) 1–11) and Kalra and Gumber (Theorem 4.2 of Indian J. Pure Appl. Math. 44 (2013) 711–725).

    • Author Affiliations

       

      Deepak Gumber1 Mahak Sharma2

      1. School of Mathematics and Computer Applications, Thapar University, Patiala 147 004, India
      2. Department of Applied Sciences and Humanities, Baddi University of Emerging Sciences and Technology, Baddi 173 205, India
    • Dates

       
  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2017-2019 Indian Academy of Sciences, Bengaluru.